To populate Scholarly, sign in here .


Title Scaling Properties of Weakly Self-Avoiding Fractional Brownian Motion in One Dimension
Posted by Wolfgang Bock
Authors Bock, Wolfgang; Bornales, Jinky B.; Cabahug, Cresente O.; Eleuterio, Samuel; Streit, Ludwig
Publication date 2015/09/28
Journal Journal of Statistical Physics
Volume 161
Pages 1155-1162
Abstract We use an off-lattice discretization of fractional Brownian motion (fBm) and a Metropolis algorithm to determine the asymptotic scaling of this discretized fBm under the influence of an excluded volume as in the Edwards and Domb–Joyce models. We find a good agreement between the Flory index describing the scaling of end-to-end length with a mean field formula proposed earlier for this class of models.